Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On plaquenil, diagnosed with astigmatism, severe dryness in eye. X-ray shows unstable cornea. Could this be due to plaquenil?

I take a medication called Plaquenil for Lupus and was sent to the opthomoligist for a specific test for side effects to the medication. The Dr said that testing came back good but he discovered I have an astigmitism and am near sighted, left eye only, causing bluriness. I also have severe dry eye with no symptoms. The Dr. thinks it is not due to the medication but may send me to a specialist to diagnose why the sudden astigmitism and near sightedness, may be from the dry eye. The xray shows my cornea is unstable, keeps changing causing astigmitism. Could it be from the Plaquenil? even though the side effects are more of retinal issues and not corneal.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
You are right plaque nil does not cause these side effects.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor